Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Semisimple Varieties of Modal Algebras

Tomasz Kowalski and Marcus Kracht
Studia Logica: An International Journal for Symbolic Logic
Vol. 83, No. 1/3, Special Issue in Memory of Willem Johannes Blok (Jun. - Aug., 2006), pp. 351-363
Published by: Springer
Stable URL: http://www.jstor.org/stable/20016809
Page Count: 13
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
Semisimple Varieties of Modal Algebras
Preview not available

Abstract

In this paper we show that a variety of modal algebras of finite type is semisimple iff it is discriminator iff it is both weakly transitive and cyclic. This fact has been claimed already in [4] (based on joint work by the two authors) but the proof was fatally flawed.

Page Thumbnails

  • Thumbnail: Page 
[351]
    [351]
  • Thumbnail: Page 
352
    352
  • Thumbnail: Page 
353
    353
  • Thumbnail: Page 
354
    354
  • Thumbnail: Page 
355
    355
  • Thumbnail: Page 
356
    356
  • Thumbnail: Page 
357
    357
  • Thumbnail: Page 
358
    358
  • Thumbnail: Page 
359
    359
  • Thumbnail: Page 
360
    360
  • Thumbnail: Page 
361
    361
  • Thumbnail: Page 
362
    362
  • Thumbnail: Page 
363
    363